rash and immunosuppressors?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

gela
Regular Member


Date Joined Jun 2005
Total Posts : 133
   Posted 9/28/2007 11:04 AM (GMT -7)   
has anyone develope a terrible rash while on immunosuppressers?  i'm on remi and developed this blistery, red rash over 90% of my body.  i went to an infectious disease specialist and he and my gastro determined there was no infection, and it was from developing the antibodies to the remi.  this happen to anybody else?
 
what can i put on it now that it is drying up to make it heal quicker?  it is peeling the top layer of my skin off on my hands and sides of my feet.  it feels raw!
Diagnosed in 1999, hospitalized once.  Not responsive to meds.  Currently on 12 Asacol, , 8 ampules of Gastrocrom, 6 grams Colestid, flagyl, remicade for my UC.  Also have migraines and take B-4, B-2, for the prevention of them.
Deciding whether or not to have surgery at this time.


Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23549
   Posted 9/28/2007 2:45 PM (GMT -7)   
A few months ago I got a horrible bout of bronchitis and for some odd reason I ended up with a rash all over my body that lasted a couple days. The rash didn't hurt or blister but it burned. I went to the doc and as luck would have it, the rash went away the day of my appt (before I went). I have no idea why I rashed out. But I do notice that my skin is more sensitive then before I started on 6mp.

You can try A D ointment to see if it helps with the healing. It works great for diaper rash so why not for other rashes right? As for any other rash cream you can go to your local pharmacy and see what they have.
 @--->--SHERRY--<---@
Left sided Uc -'92 - Colazal, Canasa, 6mp, Prilosec, Biotin, Forvia
Secondary Reynauds Syndrome - '04 - Norvasc
Fibromyalgia - '06 
PLEASE HELP HEALINGWELL CONTINUE TO HELP OTHERS BY CLICKING HERE: DONATE
@--->--Moderator for Allergies/Asthma and Co-moderator for UC--<---@
 
 
 
 

 
 


dakotagirl
Veteran Member


Date Joined Apr 2006
Total Posts : 3402
   Posted 9/29/2007 4:56 PM (GMT -7)   
Yuck!

How are you feeling now? Has the rash gone away?
Pan-colitis and GERD diagnosed May 2003
 
Asacol 12 per day,  Azathioprine 75mg, Rowasa and Canasa as needed
Aciphex, Effexor XR, BCP, Rhinocort nasal spray
Culturelle, Biotin, Folic Acid, Forvia, Calcium, and B12
 
Osteopenia (hip and spine) from prednisone use.  Started Azathioprine because I was steroid dependent.
 
Co-Mod for the UC forum
Keep HealingWell running smoothly:  www.healingwell.com/donate


gela
Regular Member


Date Joined Jun 2005
Total Posts : 133
   Posted 9/29/2007 5:12 PM (GMT -7)   
it has gotten better, but now my skin is peeling with not very many of the blisters left. my fear is that it will come back in another week like it did this last time....
Diagnosed in 1999, hospitalized once.  Not responsive to meds.  Currently on 12 Asacol, , 8 ampules of Gastrocrom, 6 grams Colestid, flagyl, remicade for my UC.  Also have migraines and take B-4, B-2, for the prevention of them.
Deciding whether or not to have surgery at this time.


gela
Regular Member


Date Joined Jun 2005
Total Posts : 133
   Posted 10/3/2007 8:51 AM (GMT -7)   
my infectious disease guy called, looks like it is fungal instead of immunosuppresed mediated. bummer because it is coming back again and now i may not ever get to have remi again!
Diagnosed in 1999, hospitalized once.  Not responsive to meds.  Currently on 12 Asacol, , 8 ampules of Gastrocrom, 6 grams Colestid, flagyl, remicade for my UC.  Also have migraines and take B-4, B-2, for the prevention of them.
Deciding whether or not to have surgery at this time.

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, January 21, 2018 5:55 AM (GMT -7)
There are a total of 2,919,552 posts in 320,351 threads.
View Active Threads


Who's Online
This forum has 159412 registered members. Please welcome our newest member, Everhopefulone.
407 Guest(s), 1 Registered Member(s) are currently online.  Details
WeightLoss